# SDR 2001UALA01641

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 48,156 hours, 5,803 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR NR 4 RIGHT SLIDE IRREGULAR DEPLOYED DOOR CYLINDER DISCHARGED. DOOR NOT FULLY DISARMED PRIOR OPENING. REPLACED SLIDE.
